# SDR AALA20120126AFW03

- Difficulty date: January 19, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 100,162 hours, 16,440 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRAILING EDGE OUTBOARD FLAP HAS SMALL DELAMINATION 172 INCHES FROM OUTBOARD END.  ACCOMPLISHED HOT BONDED REPAIR PER SRM 57-53-01.
